# SDR AALA202409066150

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 25,096 hours, 10,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING JC 08T20033001 FOUND EMERGENCY AISLE LIGHT ABOVE 25ABC INOPERATIVE. REMOVE AND REPLACED EMERGENCY LIGHT ASSEMBLY ABOVE SEAT 25ABC. PER AMM 33-51-01.
